MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. M2000SP E-SERIES SYSTEM; CLINICAL SAMPLE CONCENTRATOR

ABBOTT MOLECULAR, INC. M2000SP E-SERIES SYSTEM; CLINICAL SAMPLE CONCENTRATOR
Model Number 09K14-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An elevated complaint investigation will be conducted; a follow-up report will be sent once this is complete.
 
Event or Problem Description
During de-installation of m2000sp sn (b)(4) (094094re1851352), an abbott field service engineer (fse) had a liquid splash on his eyes from the waste tubing.The fse was wearing glasses.The fse cleaned his eyes after the splash.The instrument was noted to only have been used to run the hcv genotype assay.The fse has not been given any therapy outside of basic first aid; the fse provided a sample for blood analysis which shows negative results in all tested pathogens.The fse is noted to be doing well with no signs of injuries.
 
Additional Manufacturer Narrative
Investigation into this complaint included a service history review, a quality data review and a complaint history review.Investigation is summarized as follows: service history review service history for m2000sp serial number (sn) (b)(6)revealed the instrument was installed 25-june-2019 at the complaint customer site in (b)(6).A review of service tickets did not identify any additional tickets related to the liquid waste system.Labeling review m2000sp operations manual 200681-109 - march 2016, was reviewed.Review concluded there is applicable labeling to identify the relevant information related to the m2000sp instrument in regard to cleaning the liquid waste bottle and the need to use appropriate ppe (personal protective equipment).Nonconformance (nc) / corrective and preventive action (capa) search a search of nc and capa (nc/capa) records was performed for instances related to the m2000sp instrument system, base list number (ln) 09k14.Capa history review did not identify any related records in the last two years.Complaint history review complaint history review was performed for the m2000sp instrument system, ln 09k14-02 and no product deficiency was identified.Based on the results of the investigation, a product deficiency was not identified for the m2000sp e series instrument system, ln 09k14-02.

Brand Name
M2000SP E-SERIES SYSTEM
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key15749551
Report Number3005248192-2022-00981
Device Sequence Number19550319
Product Code JJH
UDI-Device Identifier00884999031753
UDI-Public00884999031753
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number09K14-02
Device Catalogue Number09K14-02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown